The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (130 KB) | Metadata | Table of Contents | ZAA summary
Volume 32, Issue 4, 2013, pp. 477–495
DOI: 10.4171/ZAA/1495

Published online: 2013-09-19

Approximation of Finitely Additive Functions with Values in Topological Groups

Paola Cavaliere[1], Paolo de Lucia[2] and Hans Weber[3]

(1) Università di Salerno, Fisciano (Sa), Italy
(2) Università degli Studi di Napoli Federico II, Italy
(3) Università di Udine, Italy

We discuss the problem of the pointwise approximation of finitely additive functions, which are de fined on a Boolean algebra and take values in a Hausdorff topological commutative group, via strongly continuous and exhaustive finitely additive functions. Related properties of topological groups are also investigated.

Keywords: Additive set functions, approximation, topology of pointwise convergence, connected groups

Cavaliere Paola, de Lucia Paolo, Weber Hans: Approximation of Finitely Additive Functions with Values in Topological Groups. Z. Anal. Anwend. 32 (2013), 477-495. doi: 10.4171/ZAA/1495